# SDR IPXA09M57364

- Difficulty date: August 26, 2009
- Submitted: September 15, 2009
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 54,802 hours, 10,302 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2886503
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C POSSIBLE CRACK IN LT WING L/E SKIN AT UPPER I/B CORNER OF SLOT FOR ANTI-ICE TELESCOPIC DUCT.  REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR DOUBLER AND FILLERS IAW UPS EO MD11-5730-34897-A AND SAA EA 011-5730-01-A2010.
